# SDR QXEA2020110600311

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 29,244 hours, 31,445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE WITH EMERGENCY LIGHTS SWITCH IN "ARM" POSITION.  REMOVED FROM SERVICE.  FOUND CIRCUIT BREAKER "E3-EMERGENCY LIGHTS RELAY" OPEN.  RESET CIRCUIT BREAKER, PER GPM 9.2.2.1.  OPERATIONS TEST OF EMERGENCY LIGHTS GOOD, PER AMM 33-51-00-710-803.  CIRCUIT BREAKER REMAINS CLOSED.  RETURNED TO SERVICE.
